# SDR QXEA2014082200697

- Difficulty date: August 9, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Nr 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 IS CORRODED.    REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-15, SRM 51-42-05, SRM 51-42-05-02-01, STEP 4D(1) THRU (10) AND (TR 51-202) SRM 51-40-15-02-01, FIG 215 SHEET 1, AND SRM 51-42-90-02-01 STEP 5D(4) THRU (6).
